MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MCOT PPM; MCOT MONITOR

BRAEMAR MANUFACTURING, LLC C6 MCOT PPM; MCOT MONITOR
Model Number 02-02118
Medical Device Problem Codes Melted (1385); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2024, in the early morning the patient had plugged their mcot monitor into the charger to charge.About 15 minutes later the patient wnet back to check on the monitor and noticed it was hot to the touch.It appeared that the usb charging cord had melted into the monitor.The patient unplugged the monitor from the wall outlet and packed the kit up.A replacement kit was ordered.There was no property damage or patient injury reported.
 
Additional Manufacturer Narrative
It was reported that c6 monitor charging cord melted when charging the monitor.The c6 monitor was returned for investigation.Monitor was inspected for general physical integrity, was found to have damage at the charge port.Monitor was not functional to charge.No additional testing could be performed.Engineering evaluation was able to confirm the melt event.During visual inspection the charging port was visibly burnt although there is no evidence that the monitor itself as the source of the melt.Am&d philips is further investigating this reported allegation.

Brand Name
C6 MCOT PPM
Common Device Name
MCOT MONITOR
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key19264250
Report Number2133409-2024-00029
Device Sequence Number11408634
Product Code DSI
UDI-Device IdentifierB146C6M50
UDI-Public+B146C6M50/$$+7MT31051483
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number02-02118
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHARGING CABLE - MONITOR - A TO C, 01-01970.
Patient Age71 YR
Patient SexMale